MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 12IN 7-0 D/A TG160-8; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 12IN 7-0 D/A TG160-8; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J575G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was obtained: what is the lot number? qmmkdj.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was used to complete the procedure?.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2021 and suture was used.During the procedure, the needle popped off the suture.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Date sent to fda: 7/22/2021.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 12IN 7-0 D/A TG160-8
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12016479
Report Number2210968-2021-05636
Device Sequence Number14520243
Product Code GAM
UDI-Device Identifier10705031041370
UDI-Public10705031041370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberJ575G
Device Catalogue NumberJ575G
Device Lot NumberQMMKDJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1